Remarks on fixed point assertions in digital topology, 4

Authors

  • Laurence Boxer Niagara University

DOI:

https://doi.org/10.4995/agt.2020.13075

Keywords:

digital topology, fixed point, metric space

Abstract

We continue the work of [4, 2, 3], in which we discuss published assertions that are incorrect or incorrectly proven; that are severely limited or reduce to triviality; or that we improve upon.

Downloads

Download data is not yet available.

References

L. Boxer, A classical construction for the digital fundamental group, Journal of Mathematical Imaging and Vision 10 (1999), 51-62. https://doi.org/10.1023/A:1008370600456

L. Boxer, Remarks on fixed point assertions in digital topology, 2, Applied General Topology 20, no. 1 (2019), 155-175. https://doi.org/10.4995/agt.2019.10667

L. Boxer, Remarks on fixed point assertions in digital topology, 3, Applied General Topology 20, no. 2 (2019), 349-361. https://doi.org/10.4995/agt.2019.11117

L. Boxer and P. C. Staecker, Remarks on fixed point assertions in digital topology, Applied General Topology 20, no. 1 (2019), 135-153. https://doi.org/10.4995/agt.2019.10474

S. Dalal, Common fixed point results for weakly compatible map in digital metric spaces, Scholars Journal of Physics, Mathematics and Statistics 4, no. 4 (2017), 196-201.

S. Dalal, I. A. Masmali, and G. Y. Alhamzi, Common fixed point results for compatible map in digital metric space, Advances in Pure Mathematics 8 (2018), 362-371. https://doi.org/10.4236/apm.2018.83019

O. Ege, D. Jain, S. Kumar, C. Park and D. Y. Shin, Commuting and compatible mappings in digital metric spaces, Journal of Fixed Point Theory and Applications 22, no. 5 (2020). https://doi.org/10.1007/s11784-019-0744-5

O. Ege and I. Karaca, Digital homotopy fixed point theory, Comptes Rendus Mathematique 353, no. 11 (2015), 1029-1033. https://doi.org/10.1016/j.crma.2015.07.006

S.-E. Han, Banach fixed point theorem from the viewpoint of digital topology, Journal of Nonlinear Science and Applications 9 (2016), 895-905. https://doi.org/10.22436/jnsa.009.03.19

K. Jyoti and A. Rani, Fixed point theorems for $beta$ - $psi$ - $phi$-expansive type mappings in digital metric spaces, Asian Journal of Mathematics and Computer Research 24, no. 2 (2018), 56-66.

K. Jyoti, A. Rani, and A. Rani, Common fixed point theorems for compatible and weakly compatible maps satisfying E.A. and CLR($T$) property in digital metric space, IJAMAA 13, no. 1 (2017), 117-128. https://doi.org/10.9734/JAMCS/2017/34278

H. K. Pathak and M. S. Khan, Compatible mappings of type (B) and common fixed point theorems of Gregus type, Czechoslovak Math. J. 45 (1995), 685-698. https://doi.org/10.21136/CMJ.1995.128555

A. Rani, K. Jyoti, and A. Rani, Common fixed point theorems in digital metric spaces, International Journal of Scientific & Engineering Research 7, no. 12 (2016), 1704-1716.

A. Rosenfeld, 'Continuous' functions on digital pictures, Pattern Recognition Letters 4 (1986), 177-184. 1986. https://doi.org/10.1016/0167-8655(86)90017-6

Downloads

Published

2020-10-01

How to Cite

[1]
L. Boxer, “Remarks on fixed point assertions in digital topology, 4”, Appl. Gen. Topol., vol. 21, no. 2, pp. 265–284, Oct. 2020.

Issue

Section

Articles